MAUDE Adverse Event Report: GYRUS ACMI, INC. F-R BANDS,30 PROCEDURE; DEVICE, OCCLUSION, TUBAL, CONTRACEPTIVE

GYRUS ACMI, INC. F-R BANDS,30 PROCEDURE; DEVICE, OCCLUSION, TUBAL, CONTRACEPTIVE
Model Number FRB-30
Medical Device Problem Code Misfire (2532)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/31/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device referenced in this report was not returned to olympus for evaluation.The definitive cause of the user's experience cannot be determined at this time.The investigation is ongoing.This report will be updated upon completion of the investigation or upon receipt of additional relevant information.
 
Event or Problem Description
The customer reports during an unspecified procedure using falope ring bands, the physician misfired one falope ring band and it was left in the patient.There are no reported adverse effects to the patient as a result of this occurrence.Additional details regarding the patient and reported event have been requested.At this time, no additional information has been provided.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide additional information received from the customer.A follow up report will be submitted upon completion of the investigation and/or new information received.
 
Event or Problem Description
The following additional information regarding the reported event was received from the customer: the procedure being performed was a laparoscopic attempted bilateral tubal ligation with falope-rings.The patient was discharged after the procedure.There is no plan to retrieve the falope-ring from the patient's abdomen.The patient has not experienced any adverse effects as a result of this occurrence.Three packages of falope-rings were opened during the procedure (lot kr973924, 324909.Mah 417884).
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over 1 year since the subject device was manufactured.The applicator or other ring bands were not returned for evaluation.Therefore, the root cause could not be determined.The event is addressed in the instructions for use which state: "falope-ring band(s) may be inadvertently dropped into the abdominal cavity and not recovered.No untoward effects have been associated with unrecovered devices." olympus will continue to monitor field performance for this device.

Brand Name
F-R BANDS,30 PROCEDURE
Common Device Name
DEVICE, OCCLUSION, TUBAL, CONTRACEPTIVE
Manufacturer (Section D)
GYRUS ACMI, INC.
800 west park drive
westborough MA 01581
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key15493547
Report Number3003790304-2022-00253
Device Sequence Number16611913
Product Code KNH
UDI-Device Identifier00821925032972
UDI-Public00821925032972
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P870076
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFRB-30
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2022
Supplement Date Received by Manufacturer10/11/2022
06/05/2023
Initial Report FDA Received Date09/27/2022
Supplement Report FDA Received Date11/04/2022
06/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age36 YR
Patient SexFemale
Patient Weight117 KG